# SDR UALA2013053003775

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,693 hours, 19,900 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH SIDES OVERWING OUTSIDE LIGHTS DO NOT COME ON WITH SWITCH IN ON POSITION.   REPLACED EMERGENCY BATTERY AND SUPPLY, TEST OK.  OUTSIDE OVERWING LIGHTS OPERATION OK.
